Statistical geometry of cavities in a metastable confined fluid

Aleksey Vishnyakov, Pablo G. Debenedetti, Alexander V. Neimark

Research output: Contribution to journalArticlepeer-review

37 Citations (Scopus)

Abstract

The statistical geometry of intermolecular cavities in a confined Lennard-Jones (LJ) fluid is studied. Phase transitions in the confined LJ fluid are characterized by equilibrium stable and metastable states using grand canonical Monte Carlo simulations. The cavity size distribution in liquidlike states, characterized by different densities, can be approximated by a universal log-normal distribution function.

Original languageEnglish
Pages (from-to)538-544
Number of pages7
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume62
Issue number1 A
DOIs
Publication statusPublished - Jul 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'Statistical geometry of cavities in a metastable confined fluid'. Together they form a unique fingerprint.

Cite this